Show simple item record

dc.contributor.authorKobak, Senol
dc.contributor.authorSemiz, Huseyin
dc.date.accessioned2020-08-30T20:06:19Z
dc.date.available2020-08-30T20:06:19Z
dc.date.issued2020
dc.identifier.citationKobak, S., & Semiz, H. (2020). Ustekinumab-induced Sarcoidosis in a Patient with Psoriatic Arthritis. CURRENT DRUG SAFETY, 15(2), 163–166. https://doi.org/10.2174/1574886315666200316113312en_US
dc.identifier.issn1574-8863
dc.identifier.issn2212-3911
dc.identifier.urihttps://doi.org/10.2174/1574886315666200316113312
dc.identifier.urihttps://hdl.handle.net/20.500.12713/468
dc.descriptionKOBAK, SENOL/0000-0001-8270-640Xen_US
dc.descriptionKobak, Senol (isu author)
dc.description.abstractBackground : Psoriatic Arthritis (PsA) is a chronic inflammatory disease that may affect different joints. Sarcoidosis is a Th-1 cell -related chronic granulomatous disease characterized by non -caseating granuloma formation. The coexistence of both the diseases is a rare entity. Usteki- numab, an IL12 / 23 inhibitor, has shown efficacy and safety in the treatment of PsA. Objective : This study presents a case with ustekinumab-induced sarcoidosis in a patient with PsA. Case Report : A 52 years old female patient with complaints of pain and swelling of the wrists, MCP, PIP and DIP joints and skin lesions was referred to our Rheumatology clinic. On her medical history, she had been under follow up for 5 years with the diagnosis of psoriasis and one year ago, she started to receive ustekinumab prescribed by a dermatologist. On physical examination, she had psori- asis skin lesions and arthritis of both wrists, MCP, PIP, DIP joints. Bilateral hilar lymphadenopathies were detected in the chest X-ray and thorax computed tomography. In laboratory tests, acute phase re- actants and serum angiotensin-converting enzyme levels were high. Endobronchial ultrasonography biopsy was performed and non -caseating granuloma consistent with sarcoidosis was reported. Usteki- numab was discontinued, methotrexate and low -dose corticosteroid were started. The patient was clin- ically stable in the 6 th month of the treatment and the findings were regressed. Conclusion : Sarcoidosis development appears to be a new paradoxical effect of ustekinumab thera- py, being another biological agent.en_US
dc.language.isoengen_US
dc.publisherBentham Science Publen_US
dc.relation.isversionof10.2174/1574886315666200316113312en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSarcoidosisen_US
dc.subjectUstekinumaben_US
dc.subjectPsoriatic Arthritisen_US
dc.subjectIl12en_US
dc.subject23 Inhibitoren_US
dc.subjectDip Jointsen_US
dc.subjectMcp Jointsen_US
dc.titleUstekinumab-induced sarcoidosis in a patient with psoriatic arthritisen_US
dc.typearticleen_US
dc.contributor.departmentİstinye Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümüen_US
dc.contributor.institutionauthorKobak, Senolen_US
dc.identifier.volume15en_US
dc.identifier.issue2en_US
dc.identifier.startpage163en_US
dc.identifier.endpage166en_US
dc.relation.journalCurrent Drug Safetyen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.description.wospublicationidWOS:000545985200005en_US
dc.description.pubmedpublicationid32178618en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record